# SDR DL767962148

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Shorted
- Location: E/E Compt
- Component: 732591D
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ELECTRICAL ODOR IN AIRCRAFT ON TAXI-OUT.  FWD EXHAUST EQUIPMENT COOLING FAN POPPED C/B.  FWD TO MCO AND PLAC PER MEL 21-58-04A, NEEDS FAN DAL 211002542.
